# SDR ASOA200901363

- Difficulty date: December 2, 2009
- Submitted: December 11, 2009
- Operation: Air carrier
- Aircraft: N451CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7562
- Aircraft time: 19,014 hours, 16,912 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAY ALL SEAT TRACK SECTIONS CORRODED.
